# SDR ASAA2015081812926

- Difficulty date: August 18, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 29,254 hours, 8,908 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Circuit Breaker
- Condition: Open
- Location: Spar Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPAR VALVE ENGINE NR 1 CIRCUIT BREAKER OPEN.  ACFT GROUNDED. CHECKED ENGINE, NR 1 SPAR VALVE C/B NO DAMAGE NOTED - RESET C/B, REF AMM 20-60-01.  C/B REMAINS CLOSED, OK FOR CONTINUED SERVICE.
